Diaphragm

Discussion in 'PCOS' started by ykciv1985, 3 October 2011 Social URL.

  1. ykciv1985

    ykciv1985 Full Member

    Posts:
    110
    Likes Received:
    0
    Start Weight:
    10st2lb
    Current Weight:
    9st12lb
    Goal Weight:
    9st0lb
    Lost(%):
    0st4lb(2.82%)
    Diet:
    Slim Fast
    Hello,

    I have PCOS and after coming off the pill I didn't have a period for 10 months..which really upset me. My body eventually sorted itself out I have been regular now for over a year and have been useing a Diaphragm and condoms. My boyfriend however hates condoms and so we have mainly been using a diaphram...after using this for the last 6 months he eventually he has said that it is causeing some *cough* rubbing on him, and would prefer me to go on the pill as its begining to 'put him off' :S Really not sure where this leaves me in terms of upsetting my fertility. I really want to have babies eventually (i'm 26) But I also want to enjoy a healthy sex life with my boyfriend without causing him discomfort.

    Sorry if this is a bit peronal but don't know what to do for the best really. any advice could help.

    Thank you.
     
  2. Avatar

    MiniMins.com Matched Content

  3. ykciv1985

    ykciv1985 Full Member

    Posts:
    110
    Likes Received:
    0
    Start Weight:
    10st2lb
    Current Weight:
    9st12lb
    Goal Weight:
    9st0lb
    Lost(%):
    0st4lb(2.82%)
    Diet:
    Slim Fast
    Does anyone use any other form of birth control?...or have they taken the pill the past and its affected them? or not affected them at all? I know I might not 'technically' need to use anything as apparently I’m not ovulating, but until I’m really ready to be a Mother I don't want to start testing the theory :)
     
  4. Tanzybear

    Tanzybear Member

    Posts:
    13
    Likes Received:
    0
    I have the contraceptive implant. It has done what it's supposed to do since I've had it in (*touch wood*)... But I dont like it and thinking about having it taken out. I bled continuously for 2 months after having it In, so the dr gave me a mini pill to take for 10 days to calm the bleeding down... Which it has, but it's very irregular. I can bleed every other day for one week and for every day the next. But, it's different for every individual I guess.
     
  5. Lynn8124

    Lynn8124 Gold Member

    Posts:
    3,804
    Likes Received:
    63
    Start Weight:
    19st7lb
    Current Weight:
    19st7lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    seefood
    Irregular bleeding is a problem with progestogen-only contraception such as depo provera injection, Implanon implant, and the 'mini' pill. Usually you get no bleeding at all but that can change over time. for example I take Cerazette mini pill which contains no estrogen (the docs were given new guidelines about 6 yrs ago not to prescribe a combined pill to women with a bmi over 30) and for years I got no bleed at all but for the past 3 or 4 months I've had staining every 2 weeks or so and a heavier bleed this time.

    A lot of women do not like the unpredictability re bleeding with progestogen-only hormone contraception which I can understand as at least when you're on Ovranette or indeed any combined pill you know to expect a bleed in the 7 day break.

    unfortunately I don't think there's a lot you can do apart from trying something else like a Mirena coil but then you can have unpredictable bleeding there too. I have been wondering if a double dose for a while would stop mine but I need to ask at family planning clinic. sorry i am not much help to you lol.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.